Monday, February 6, 2012

legit questions for females only?

have you ever experienced depression from birth control (specifically depo provera aka ‘the shot’)? have you found a bc method besides just using condoms that doesn’t make you depressed?

i take depo and every single time the first month after the shot i go completely insane and when it starts to wear off after the three months i feel high as a kite and on top of the world. these extremes are driving me crazy and i refuse to put my mind through this again. i really need to know what other people have tried. i definitely need to switch birth controls but i refuse to let the shot wear off and then switch to something else and then that one make me depressed also. also, if it causes weight gain, it’s automatically out of the question.


  1. The shot ruined my body for years when I was on it, I gained a heap of weight really fast. I now use the mirena iud and it is fantasticlasts for 5 years and I don't suffer any of the stuff I did with the depo

  2. I was never on the shot, but I've heard bad things about it. My body is real sensitive to BC, though, so I was always on this low dose pill for years. I got Mirena about three years ago and it's FANTASTIC. Not only do I never worry about it anymore, I had one period after getting it put in, and nothing since. No cramps, no moodswings, and no periods. And it's good for 5 years!

  3. I never tried the shot
    i am on the implant, it fucked my skin for a while but didnt make me put on weight

  4. I've only ever used condoms. My meds aren't even properly stable yet so if I threw BC into the mix I may as well just take a cyanide capsule and be done with it.

    Hmmmm, the only other non-chem one I know of is an IUD, a little copper doodad they place inside the uterus to stop fertilised eggs from implanting into the uterine wall and thus beginning a pregnancy. They are reversible too, so if you want spawns you can get it taken out.


  5. Yes, the shot fucked with me. It also made my autoimmune disorder flare, and made me aid weight rapidly.

    Lots of people have mood problems on various forms of birth control.

    (I too have been considering the IUD.)